Follow
Philippe G. LeFloch
Philippe G. LeFloch
Research Professor, Sorbonne University
Verified email at philippelefloch.org - Homepage
Title
Cited by
Cited by
Year
Definition and weak stability of nonconservative products
G Dal Maso, PG Lefloch, F Murat
Journal de mathématiques pures et appliquées 74 (6), 483-548, 1995
9211995
Hyperbolic systems of conservation laws. Lectures in Mathematics ETH Zürich
PG LeFloch
Birkhäuser Verlag, Basel, 2002
663*2002
Why nonconservative schemes converge to wrong solutions: error analysis
TY Hou, PG LeFloch
Mathematics of computation 62 (206), 497-530, 1994
3931994
Why many theories of shock waves are necessary: Convergence error in formally path-consistent schemes
MJ Castro, PG LeFloch, ML Muñoz-Ruiz, C Parés
Journal of Computational Physics 227 (17), 8107-8129, 2008
2172008
Shock waves for nonlinear hyperbolic systems in nonconservative form
P Le Floch
1781989
Non-classical shocks and kinetic relations: Scalar conservation laws
BT Hayes, PG LeFloch
Archive for Rational Mechanics and Analysis 139 (1), 1-56, 1997
1771997
Fully discrete, entropy conservative schemes of arbitraryorder
PG Lefloch, JM Mercier, C Rohde
SIAM Journal on Numerical Analysis 40 (5), 1968-1992, 2002
1702002
Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form
PL Floch
Communications in partial differential equations 13 (6), 669-727, 1988
1681988
The Riemann problem for a class of resonant hyperbolic systems of balance laws
P Goatin, PG LeFloch
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 21 (6), 881-902, 2004
1582004
An error estimate for finite volume methods for multidimensional conservation laws
B Cockburn, F Coquel, P LeFloch
mathematics of computation 63 (207), 77-103, 1994
1521994
Convergence of the finite volume method for multidimensional conservation laws
B Cockburn, F Coquel, PG LeFloch
SIAM Journal on Numerical Analysis 32 (3), 687-705, 1995
1401995
Existence theory for nonlinear hyperbolic systems in nonconservative form
PL Floch, TP Liu
Walter de Gruyter, Berlin/New York 5 (Jahresband), 261-280, 1993
1361993
Uniqueness of weak solutions to systems of conservation laws
A Bressan, P LeFloch
Archive for Rational Mechanics and Analysis 140 (4), 301-317, 1997
1341997
The Riemann problem for fluid flows in a nozzle with discontinuous cross-section
PG Lefloch, MD Thanh
Communications in Mathematical Sciences 1 (4), 763-797, 2003
1262003
Nonclassical shocks and kinetic relations: strictly hyperbolic systems
BT Hayes, PG LeFloch
SIAM Journal on Mathematical analysis 31 (5), 941-991, 2000
1072000
Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach
F Coquel, P LeFloch
Mathematics of computation 57 (195), 169-210, 1991
1071991
Compressible Euler Equations¶ with General Pressure Law
GQ Chen, PG LeFloch
Archive for rational mechanics and analysis 153 (3), 221-259, 2000
1062000
Representation of weak limits and definition of nonconservative products
PG Lefloch, AE Tzavaras
SIAM journal on mathematical analysis 30 (6), 1309-1342, 1999
1051999
The Riemann problem for the shallow water equations with discontinuous topography
PG LeFloch, MD Thanh
Communications in Mathematical Sciences 5 (4), 865-885, 2007
1042007
A Godunov-type method for the shallow water equations with discontinuous topography in the resonant regime
PG LeFloch, MD Thanh
Journal of Computational Physics 230 (20), 7631-7660, 2011
1022011
The system can't perform the operation now. Try again later.
Articles 1–20